Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from constant fever, chest pain, backache, headache, kidney pain, stomach disorders, eye pain. Treatment to improve condition?

I have been suffering from constant fever, chest pain , backache an headache all along with kidney pain plus stomach disordering every day. I also have eye pain sometime with no improvement at all when i got some treatment from here in juba. kindly where should i seek a better check and treatment to improve my condition and prevention of this disease to kill me Doctor , Absolutely i am suffering alot every right as i am talking to you please.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Spine Surgeon 's  Response
thank you for sharing your problem with us here at
All your symptoms point toward underlying cause likely to be part of an infection.
Kindly do blood tests and xrays and ultra sound scans to find out the cause for it.
Please get back to me if you have any more doubts
thank you
Answered: Wed, 26 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor